# SDR AALA202207256352

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737
- Aircraft serial: 29516
- Aircraft time: 60,864 hours, 25,069 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 12 IN DIAGONAL CRACK LOWER SURFACE RIGHT MAIN LANDING GEAR BULKHEAD STA. 663 RIGHT BUT LINE 55. DOT 88-020. REPAIRED WITH BONDED REPAIR SRM 51-70-04.
